# SDR UALA2013030101225

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENTED AT STA 1549 STR 23L.  MAJOR REPAIR ACCOMPLISHED.  MAINT TEXT: CUT OUT DAMAGED SKIN, ACP'D HFEC OF SKIN CUT-OUT & FASTENER HOLES.  NO DEFECT NOTED.  FAB & INSTALLED .050 DOUBLER ON STA 1549 STR 23L-24L PER SRM 53-00-01 REPAIR 3.
